Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 76, NWS Cleveland, OH

July 13, 20225 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 13, 2022, 4:46 PM EDT for 5 counties in Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2022, 4:46 PM EDT (20:46 UTC)
Expired
Jul 13, 2022, 5:30 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:54 PM EDTTSTM WND DMG1 N Wadsworth, OHTREE FELL ONTO A CAR AND POWER LINES REPORTED DOWN. TIME ESTIMATED VIA RADAR.
Jul 13, 5:37 PM EDTTSTM WND DMGMassillon, OHSEVERAL LARGE TREE BRANCHES DOWNED. ONE FELL ONTO HOUSE. NO DAMAGE TO HOUSE NOTED IN REPORT. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WUUS51 KCLE 132046
SVRCLE
OHC103-133-151-153-169-132130-
/O.NEW.KCLE.SV.W.0076.220713T2046Z-220713T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
446 PM EDT Wed Jul 13 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Portage County in northeastern Ohio...
  Southeastern Medina County in northeastern Ohio...
  Western Stark County in northeastern Ohio...
  Southern Summit County in northeastern Ohio...
  Northeastern Wayne County in northeastern Ohio...

* Until 530 PM EDT.

* At 446 PM EDT, a severe thunderstorm was located near Chippewa
  Lake, or near Medina, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Akron, Canton, Medina, Massillon, Barberton, Green, Wadsworth,
  Tallmadge, North Canton, Rittman, Mogadore, Doylestown, Hartville,
  Creston, Navarre, Chippewa Lake, New Franklin, Norton, Fairlawn and
  Canal Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4102 8200 4118 8182 4101 8117 4071 8146
TIME...MOT...LOC 2046Z 300DEG 40KT 4107 8183 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
2 follow-up statements
143 
WWUS51 KCLE 132058
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
458 PM EDT Wed Jul 13 2022

OHC103-133-151-153-169-132130-
/O.CON.KCLE.SV.W.0076.000000T0000Z-220713T2130Z/
Portage OH-Medina OH-Stark OH-Summit OH-Wayne OH-
458 PM EDT Wed Jul 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN PORTAGE...SOUTHEASTERN MEDINA...WESTERN STARK...
SOUTHERN SUMMIT AND NORTHEASTERN WAYNE COUNTIES...

At 458 PM EDT, a severe thunderstorm was located over Doylestown, or
9 miles southwest of Akron, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Akron, Canton, Massillon, Barberton, Green, Wadsworth, Tallmadge,
North Canton, Rittman, Mogadore, Doylestown, Hartville, Creston,
Navarre, New Franklin, Norton, Fairlawn, Canal Fulton, Lakemore and
Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4098 8192 4115 8169 4101 8117 4071 8146
TIME...MOT...LOC 2058Z 300DEG 40KT 4101 8168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
208 
WWUS51 KCLE 132125
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
525 PM EDT Wed Jul 13 2022

OHC103-133-151-153-169-132135-
/O.EXP.KCLE.SV.W.0076.000000T0000Z-220713T2130Z/
Portage OH-Medina OH-Stark OH-Summit OH-Wayne OH-
525 PM EDT Wed Jul 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PORTAGE...
SOUTHEASTERN MEDINA...WESTERN STARK...SOUTHERN SUMMIT AND
NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 530 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4098 8192 4115 8169 4101 8117 4071 8146
TIME...MOT...LOC 2125Z 300DEG 40KT 4086 8135 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:25 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 13, 3:25 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
325 PM EDT Wed Jul 13 2022

.SYNOPSIS...
Weak cold front exits to the south tonight. High pressure
settles in for the end of the week and then retreats off the
east coast Saturday. Low pressure moves in Sunday with a cold
front passing late Sunday night into early Monday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Convection firing in NW OH is taking advantage of the steepening mid
level lapse rates provided by the cooling aloft thanks to the upper
low over Quebec. This has helped in the creation of 500J/kg CAPE in
this area which will advect eastward this afternoon, as will the
activity. The surface front is providing the convergence for the
initiation. Coverage is increasing over SE MI and is moving ESEward.
Current expectation is for wind gusts with a dry profile above 600mb
and some organization with 0-6km bulk shear 40-45kts. Convection
should be fairly sensitive to the cessation of daytime heating this
evening, and do expect the coverage and intensity to decrease in
the 23-00Z time frame.

The overnight forecast may get kind of tricky and is dependent on
the rainfall history. While it should be dry overnight, this will
determine the patchy fog/low level stratus potential.

High pressure gradually builds over the Great Lakes beginning
Thursday in the wake of the frontal system, with a drier column.
Expecting mainly sunny conditions despite the filling upper trough
lingering over Quebec. A touch cooler in the mid 70s to low 80s east
to west across the CWA, and slightly cooler along the lakeshore.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is in store as high
pressure dominates the weather across the region. Average to
slightly above average temperatures in the low to mid 80s are
expected for Friday and Saturday, accompanied by low humidity
and generally sunny skies. A few upper 80s are possible on
Saturday, especially across NW OH. Some showers may begin
filtering in across NW OH by Saturday night as high pressure
begins to exit east of the region, though confidence in coverage
remains low at this time.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is beginning to look likely across
the region as a moist airmass returns across the Great Lakes and OH
Valley region on Sunday, persisting into the early part of the week.

On Sunday an upper trough axis will extend south across the Great
Lakes, with perhaps a weak surface low response ahead of a nearly
stalled boundary just north of the lake. Southwesterly low to mid-
level flow of 30 to 35 knots will transport an anomalously moist
airmass northwards across the region, characterized by PWATs
approaching 2.0 inches. Instability profiles are forecast to be tall
and skinny and thus could elicit concern for a heavy rainfall threat
across the area Sunday into Monday. By Monday, models are continuing
to suggest that the front/boundary axis will remain across the
northern OH area, resulting in another round of afternoon and evening
showers and/or thunderstorms.

By Tuesday, it appears the boundary will sag further south which
would result in lesser chances for afternoon and evening showers
and/or thunderstorms, though confidence is too low to completely
rule out the threat at this point. A stronger trough axis will sweep
across the Great Lakes on Wednesday which could result in another
round of showers and/or thunderstorms, perhaps a chance for some
more organized activity with 35 to 40 knots of mid-level flow.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Convection chances from a weak cold front and mid level
instability will peak today from 18-00Z, depending on terminal
location largely west to east. Some wind gusts are possible with
convection, but scattered coverage dictates TEMPO groups to
cover the potential activity. Cannot rule out brief duration IFR
in heaviest downpours, but TAFS only have the more conservative
MVFR tag given the TEMPO usage. Convection wanes towards YNG
later this evening, and expecting quiet weather overnight. Some
patchy fog is possible, but do not have this affecting specific
terminals for now.

Outlook...Non-VFR possible with showers and thunderstorms Sunday
into Monday.

&&

.MARINE...
Generally quiet marine conditions are expected across the lake
through the end of the weekend with no headlines anticipated. High
pressure will bring light flow across the lake through at least
Saturday. Slightly stronger southerly flow of 10 to 15 knots will
return for Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...26
MARINE...Kahn
Hazardous weather outlook, Jul 13, 4:16 AM EDT, 12 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
416 AM EDT Wed Jul 13 2022

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-140830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
416 AM EDT Wed Jul 13 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 3:57 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
357 PM EDT Wed Jul 13 2022

OHZ011-013-021-022-132045-
Summit OH-Geauga OH-Portage OH-Cuyahoga OH-
357 PM EDT Wed Jul 13 2022

...A strong thunderstorm will impact portions of northwestern
Portage, southwestern Geauga, southeastern Cuyahoga and northeastern
Summit Counties through 445 PM EDT...

At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parma, or 7 miles south of Cleveland, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cleveland, Parma, North Royalton, Solon, Hudson, Twinsburg,
Streetsboro, Warrensville Heights, Macedonia, South Russell, Highland
Hills, Mantua, Garfield Heights, Maple Heights, Parma Heights,
Broadview Heights, Aurora, Brecksville, Bedford and Seven Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4131 8178 4145 8176 4145 8111 4121 8117
TIME...MOT...LOC 1957Z 279DEG 29KT 4137 8166

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Jaszka
Local storm report, Jul 13, 4:08 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT WED JUL 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     HURON                   41.39N 82.56W
07/13/2022                   ERIE               OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE CITY OF HURON.
            TIME ESTIMATED FROM RADAR.

&&

NG
Local storm report, Jul 13, 4:20 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT WED JUL 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     4 SSW VERMILION         41.36N 82.35W
07/13/2022                   ERIE               OH   LAW ENFORCEMENT

            TREE AND MULTIPLE POWER LINES DOWN NEAR
            SPERRY ROAD.

&&

RC
Special weather statement, Jul 13, 4:31 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
431 PM EDT Wed Jul 13 2022

OHZ013-014-023-132100-
Geauga OH-Trumbull OH-Ashtabula Inland OH-
431 PM EDT Wed Jul 13 2022

...A strong thunderstorm will impact portions of northwestern
Trumbull, central Geauga and southwestern Ashtabula Counties through
500 PM EDT...

At 431 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burton, or near Chardon, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chardon, South Russell, Middlefield, North Bloomfield, Burton,
Chesterland, Huntsburg, Claridon, Montville, Hartsgrove and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4168 8093 4141 8087 4140 8101 4140 8133
      4153 8134
TIME...MOT...LOC 2031Z 255DEG 13KT 4149 8124

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Special weather statement, Jul 13, 4:37 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
437 PM EDT Wed Jul 13 2022

OHZ021-022-132115-
Summit OH-Portage OH-
437 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of northwestern Portage
and northern Summit Counties through 515 PM EDT...

At 436 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Twinsburg to Macedonia to 6 miles
northwest of Cuyahoga Falls. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ravenna, Kent, Hudson, Twinsburg, Streetsboro, Macedonia, Mantua,
Stow, Aurora, Brecksville, Northfield, Reminderville, Boston Heights,
Peninsula, Brady Lake and Sugar Bush Knolls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4125 8163 4128 8161 4128 8157 4132 8159
      4135 8157 4135 8153 4131 8116 4119 8114
      4116 8137
TIME...MOT...LOC 2036Z 297DEG 17KT 4135 8150 4129 8150 4124 8160

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 13, 4:42 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
442 PM EDT Wed Jul 13 2022

OHZ020>022-030>032-132130-
Summit OH-Portage OH-Stark OH-Medina OH-Wayne OH-Ashland OH-
442 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of southwestern Portage,
Medina, northeastern Ashland, northwestern Stark, Summit and northern
Wayne Counties through 530 PM EDT...

At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brunswick to near Chippewa Lake to near West
Salem. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Wooster, Cuyahoga Falls, Brunswick, Massillon, North
Royalton, Kent, Barberton, Green, Wadsworth, Tallmadge, North Canton,
Orrville, Rittman, Mogadore, Doylestown, Hartville, Lodi and Creston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4102 8228 4113 8200 4127 8192 4128 8173
      4108 8126 4090 8138 4070 8161
TIME...MOT...LOC 2041Z 298DEG 25KT 4123 8182 4106 8185 4100 8212

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jaszka

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:31 PM EDTSpecial Weather StatementCLELucas44 min
Jul 13, 1:54 PM EDTSpecial Marine WarningCLE72 min
Jul 13, 2:42 PM EDTSpecial Weather StatementCLEErie, Ottawa48 min
Jul 13, 3:05 PM EDTSpecial Marine WarningCLE85 min
Jul 13, 3:29 PM EDTSpecial Weather StatementCLEErie, Lorain61 min
Jul 13, 3:44 PM EDTSevere Thunderstorm WarningCLEErie, Lorain46 min
Jul 13, 3:57 PM EDTSpecial Weather StatementCLESummit48 min
Jul 13, 4:22 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Summit2 hr
Jul 13, 4:31 PM EDTSpecial Weather StatementCLEGeauga29 min
Jul 13, 4:36 PM EDTSpecial Marine WarningCLE35 min
Jul 13, 4:37 PM EDTSpecial Weather StatementCLEPortage38 min
Jul 13, 4:42 PM EDTSpecial Weather StatementCLEMedina, Summit48 min
Jul 13, 4:47 PM EDTSevere Thunderstorm WarningCLEPortage, Summit43 min
Jul 13, 4:53 PM EDTSpecial Weather StatementCLECrawford37 min
Jul 13, 5:23 PM EDTSpecial Weather StatementCLEMahoning, Portage, Stark, Wayne67 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.